# SDR CALA2019092801657

- Difficulty date: September 27, 2019
- Submitted: September 28, 2019
- Operation: Air carrier
- Aircraft: N79541
- Make and model: Boeing 737824
- Aircraft serial: 63725
- Aircraft time: 7,393 hours, 2,568 cycles
- System (JASC): 2540 · Lavatories
- Part: Mechanism
- Condition: Failed
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LAV E DOOR STUCK CLOSED. LOCK MECHANISM FAILED IN THE LOCK POSITION. SLIGHT DAMAGE TO BIFOLD DOOR AND DOOR FRAME WHILE TRYING TO RELEASE DOOR LOCK TO GAIN ACCESS TO PASSENGER. REPLACED E DOOR BI FOLD ASSY REF AMM 25-41-02-400-801C1 LOCKS UNLOCKS OK
